Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes right-sided abdominal pain radiating around the stomach and back?

Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 16512 Questions

default
Posted on Fri, 4 May 2018 in Digestion and Bowels
Question: My husband is having pain for two days in his right hip/abdomen area that sometimes radiates around his stomach in the front and the back. His only relief is sitting still or lying still. Getting up and down is painful and walking is difficult. Sometimes the right leg gives on him.
doctor
Answered by Dr. T Chandrakant 2 hours later
Brief Answer:
Needs Proper diagnosis at the earliest for a proper management.

Detailed Answer:
Hi.
Thanks for your query.
Noted the history about your husband and understood the concerns.
The history as noted indicate that the problems may either be muscular spasm or a problem related to spine causing all the symptoms as mentioned. And in addition can not take Advil, aspirin and such NSAIDs as he is on Epiquis.
Hence I would advise him the following:
Clinical evaluation, examination and investigations to know the exact cause.
Please take him to the Doctor or ER for getting the clinical diagnosis so that further investigations as advised , say for example MRI can help to pin-point the cause as getting the correct diagnosis is very important considering the past history.

I hope this answer helps you both the get the proper diagnosis at the earliest.
Please give feedback and feel free to ask for further relevant queries if you feel that there is a gap of communication.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Chandrakant 36 minutes later
OK. Just saw a neurosurgeon last Friday with MRI of lower lumbar and said was nothing he could do for him unless having pain run down into legs. Pain has suddenly sifted from lumbar 4, 5, 6 to this new area. He says it feels like his hip is disconnected or something. Husband said is right side not left, but don't think that makes any difference. Will try to get him to go to the ER but think he'll have to suffer a bit longer before he's willing to go. Thank you.
doctor
Answered by Dr. T Chandrakant 3 hours later
Brief Answer:
As detailed below.

Detailed Answer:
Thanks for your feedback.
Noted the opinion of a Neurosurgeon.
As said above, this may be due to muscle spasm causing the secondary problems but it is necessary to get a proper diagnosis and to see for or rule out any problem with the right hip by clinical examination and investigations.
Surely, there are medicines for pain and spasm that can be prescribed judiciously.
Till then he can full bed rest, warm fomentations in a warm room.
Please give feedback.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Lab Tests

Recent questions on  Aspirin

doctor1 MD

Hi, my husband was diagnosed with ventricular tachychardia. Lastnight he was experiencing dizziness and felt like the whole room was spinning around. He is also diabetic and has high blood pressure. He is currently taking the following meds. Nifedipine 10mg. generic for procardia (2 capsules 3x daily), Aspirin 325 mg.(1 tablet daily), Metroprolol 50mg. generic for Lopressor (1 capsule 2x daily) , Pravastatin 40mg. generic for Pravachol) (1 taken before bedtime), Lisonopril 40mg. generic for zestril ((2 tablets daily - 1 in a.m. and the other in p.m.) , and Metformin 500mg. generic for glucophage (1 tablet 1x daily) . The Nifedipine that his taking really makes him really drowsy, and sleep alot. What can I do? I m also thinking that what happened to him lastnight was partly due to his diabetes and possibly his blood pressure. I fed him turkey burger (plain), no salt only garlic and herb with lettuce on wheat bread. He is now currently sleeping. Would he be okay later?

doctor1 MD

hello thankyou i have had a duel chamber fitted in dec for bradycardia, all was well then april gone i had a very mild h/attack caused through plaque i have a leaking valve which is mod at moment my main query is that my blood pressure has dropped to 114/64 my doctor dropped my b/p meds from 4 to 2 and i am on other heart meds b/blockers statins b/thinners and aspirin i am rather frightened whats going on now thankyou my pace maker as i may have said is now set at 55 thankyou.

doctor1 MD

Hi, I am Shyam with 28 years old. Six months back I had a chest pain and I got admitted to hospital. They told it is a major heart attack and given some medicines(Aspirin, concor 5) After that I had a serious Gasteric issues. So I consulted with some of the gastroentrology. They couldn t solve my problems. Later again I went to cardiology specailist so he suggested some tablets like stalopam plus. I am having that tablets for last 4 months. If I stop that I am getting the gasteric issue again and feeling headache, drowsiness and all.. Is there any serious side effects for that tablets and how long I have to continue that... Can you please brief that how the stalopam tablet related to gasteric issue. I heard that it is for dipression, anxiety.... So can you please suggest me on this Regards, Shyam Sunder

doctor1 MD

I am 59 year old male. My foreskin is getting thicker, harder and I can't control where my urine goes. It goes everywhere. I have also found blood spots in my underwear a couple of times, months apart. I had a urinalysis and blood was found. I had a couple of heart attacks last year, but my heart is doing great! I had 2 stints put in. I take plavix, metropolol, simvistatin, lisinopril, and an 85mg aspirin daily. I will be seeing a urinologist in a month, but I am worried. Would like to have some idea what may be going on. I am overweight. I have arthritis. I don't drink or smoke and have never used drugs. I do use tylenol 3 and percoset for pain of the arthritis. I am not very active due to the arthritis pain. I have a degenerated disk in my low back, along with arthritis there. I have no pain urinating or in my kidneys. I have no difficulty urinating, except for the control of where it goes because of the foreskin. I have no problems with erections. Can you give me a little insight into what may be some of the things that may cause this bleeding? Thanks.

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...